# SDR P5CA9600415

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hilock Fastener
- Condition: Head Sheared
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD SHEARED ON HILOCK RIGHT WING AFT SPAR, LOWER CHORD, JUST OUTBOARD OF WING GEAR AFT TRUNNION.  REPLACED HILOCK PER BOEING SRM 51-10-01.
